UNIGE document Scientific Article
previous document  unige:23360  next document
add to browser collection
Title

Feasible Estimation in Generalized Structured Models

Authors
Roca-Pardinas, J
Published in Statistics and Computing. 2010, vol. 20, p. 367-379
Full text
Article (Published version) (741 Kb) - private document Private access
Structures
Citation
(ISO format)
ROCA-PARDINAS, J, SPERLICH, Stefan Andréas. Feasible Estimation in Generalized Structured Models. In: Statistics and Computing, 2010, vol. 20, p. 367-379. https://archive-ouverte.unige.ch/unige:23360

174 hits

0 download

Update

Deposited on : 2012-10-16

Export document
Format :
Citation style :